dr hab. Krzysztof Prażmowski : Publikacje

  1. K. Petelczyc, M. Prażmowska, K. Prażmowski, M. Żynel
    Hyperplanes, parallelism and related problems in Veronese spaces
    Turk. J. Math. (2018), (on-line first).
    DOI10.3906/mat-1703-55
  2. M. Prażmowska, K. Prażmowski
    Binomial partial Steiner triple systems containing complete graphs
    Graphs Combin. 32 (2016), no. 5, 2079-2092.
    DOI10.1007/s00373-016-1681-3
  3. E. B³aszko, M. Prażmowska, K. Prażmowski
    Relative complements and a `switch'-classification of simple graphs
    arXiv.org (2015), (on-line first).
  4. K. Petelczyc, M. Prażmowska, K. Prażmowski
    A complete classification of the (15_4 20_3 ) -configurations with at least three K_5 -graphs
    Discrete Math. 338 (2015), no. 7, 1243-1251.
    DOI10.1016/j.disc.2015.02.002
  5. K. Petelczyc, M. Prażmowska, K. Prażmowski
    Binomial partial Steiner triple systems with complete graphs: structural problems
    arXiv.org (2015), (on-line first).
  6. K. Petelczyc, M. Prażmowska, K. Prażmowski
    Configurational axioms derived from M{\"o}bius configurations
    Acta Math. Hungar. 145 (2015), no. 2, 304-308.
    DOI10.1007/s10474-015-0490-0
  7. K. Petelczyc, M. Prażmowska, K. Prażmowski
    A complete classification of the (15_4 20_3 ) -configurations with at least three K_5 -graphs
    arXiv.org (2014), (on-line first).
  8. K. Petelczyc, M. Prażmowska, K. Prażmowski, M. Żynel
    Parallelisms, hyperplanes, and related problems in the theory of Veronese Spaces
    arXiv.org (2014), (on-line first).
  9. M. Prażmowska, K. Prażmowski
    Binomial partial Steiner triple systems containing complete graphs
    arXiv.org (2014), (on-line first, prev. title: Binomial configurations which contain complete graphs: K_n -subgraphs of a ((n+1 2 )_( n−1) (n+1 3 )_3 ) -configuration).
  10. M. Prażmowska, K. Prażmowski
    Operation of weaving partial Steiner triple systems
    arXiv.org (2014), (on-line first).
  11. M. Prażmowska, K. Prażmowski
    Projective realizability of Veronese Spaces
    Recent Results in Pure and Applied Mathematics, Podlasie 2014 (A. Gomoliñska, A. Grabowski, M. Hryniewicka, M. Kacprzak, E. Schmeidel Ed(s).), Bia³ystok Technical University Publishing Office, 2014, pp. 61-69.
  12. M. Prażmowska, K. Prażmowski
    The Cox, Clifford, Möbius, Miquel, and other related configurations and their generalizations
    arXiv.org (2014), (on-line first).
  13. M. Prażmowska, K. Prażmowski
    The Cremona-Richmond Configuration revisited and generalized
    arXiv.org (2014), (on-line first).
  14. K. Prażmowski, A. Sulima
    Chain geometry determined by the affine group
    Result. Math. 63 (2013), no. 3-4, 1409-1420, (published on-line in 2012).
    DOI10.1007/s00025-012-0293-3
  15. E. Michalak, K. Prażmowski
    Grassmannians of spheres in Moebius and in Euclidean spaces
    Note Mat. 32 (2012), no. 2, 13-21.
    DOI10.1285/i15900932v32n2p13
  16. K. Petelczyc, M. Prażmowska, K. Prażmowski, M. Żynel
    A note on characterizations of affine and Hall triple systems
    Discrete Math. 312 (2012), no. 15, 2394-2396.
    DOI10.1016/j.disc.2012.03.037
  17. K. Petelczyc, K. Prażmowski
    Multiplied configurations characterized by their closed substructures
    arXiv.org (2012), (on-line first).
  18. K. Petelczyc, K. Prażmowski
    Multiplied configurations, series induced by quasi difference sets
    arXiv.org (2012), (on-line first).
  19. M. Prażmowska, K. Prażmowski, M. Żynel
    Projective symplectic geometry on regular subspaces; Grassmann spaces over symplectic copolar spaces
    arXiv.org (2012), (on-line first).
  20. K. Prażmowski, M. Żynel
    Affine polar spaces derived from polar spaces and Grassmann structures defined on them
    arXiv.org (2012), (on-line first).
  21. K. Prażmowski, M. Żynel
    Affine polar spaces derived from symplectic spaces, their geometry and representations: alternating semiforms
    arXiv.org (2012), (on-line first).
  22. M. Prażmowska, K. Prażmowski
    Semi-Pappus configurations; combinatorial generalizations of the Pappus configuration
    Des. Codes Cryptogr. 61 (2011), no. 1, 91-103.
    DOI10.1007/s10623-010-9440-6
  23. K. Prażmowski, M. Żynel
    Orthogonality of subspaces in metric-projective geometry
    Adv. Geom. 11 (2011), no. 1, 103-116.
    DOI10.1515/advgeom.2010.041
  24. M. Prażmowska, K. Prażmowski, M. Żynel
    Grassmann spaces of regular subspaces
    J. Geom. 97 (2010), no. 1-2, 99-123.
    DOI10.1007/s00022-010-0040-4
  25. K. Prażmowski, M. Żynel
    Possible primitive notions for geometry of spine spaces
    J. Appl. Logic 8 (2010), no. 3, 262-276.
    DOI10.1016/j.jal.2010.05.001
  26. M. Prażmowska, K. Prażmowski, M. Żynel
    Affine polar spaces, their Grassmannians, and adjacencies
    Math. Pannon. 20 (2009), no. 1, 37-59.
  27. M. Prażmowska, K. Prażmowski, M. Żynel
    Metric affine geometry on the universe of lines
    Linear Algebra Appl. 430 (2009), no. 11-12, 3066-3079.
    DOI10.1016/j.laa.2009.01.028
  28. K. Prażmowski, M. Żynel
    Segre subproduct, its geometry, automorphisms and examples
    J. Geom. 92 (2009), no. 1-2, 117-142.
    DOI10.1007/s00022-009-1951-9
  29. J. Gorodowienko, M. Prażmowska, K. Prażmowski
    Elementary characterizations of some classes of reducts of affine spaces
    J. Geom. 89 (2008), no. 1-2, 17-33.
    DOI10.1007/s00022-008-2056-6
  30. M. Prażmowska, K. Prażmowski
    Combinatorial Veronese structures, their geometry, and problems of embeddability
    Result. Math. 51 (2008), no. 3-4, 275-308.
    DOI10.1007/s00025-007-0279-8
  31. M. Prażmowska, K. Prażmowski, M. Żynel
    Euclidean geometry of orthogonality of subspaces
    Aequationes Math. 76 (2008), no. 1-2, 151-167.
    DOI10.1007/s00010-007-2911-9
  32. B. Jankowska, M. Prażmowska, K. Prażmowski
    Line graphs, their Desarguesian closures, and corresponding groups of automorphisms
    Demonstratio Math. 40 (2007), no. 4, 971-986.
  33. K. Petelczyc, K. Prażmowski, A. £upiñski
    Tresses of polygons
    Demonstratio Math. 40 (2007), no. 2, 419-439.
  34. K. Prażmowski, K. Radziszewski
    Regular direct products of affine partial linear spaces
    J. Geom. 87 (2007), no. 1-2, 120-142.
    DOI10.1007/s00022-007-1875-1
  35. I. Golonko, M. Prażmowska, K. Prażmowski
    Adjacency in generalized projective Veronese spaces
    Abh. Math. Sem. Univ. Hamburg 76 (2006), 99-114.
    DOI10.1007/BF02960859
  36. A. Koz³owski, K. Prażmowski
    Configurations defined on finite rings
    Glas. Mat. Ser. III 41 (2006), no. 1, 115-140.
  37. M. Pankov, K. Prażmowski, M. Żynel
    Geometry of polar Grassmann spaces
    Demonstratio Math. 39 (2006), no. 3, 625-637.
  38. K. Petelczyc, K. Prażmowski
    Multiplied configurations, series induced by correlations
    Result. Math. 49 (2006), no. 3-4, 313-337.
    DOI10.1007/s00025-006-0227-z
  39. M. Prażmowska, K. Prażmowski
    Grassmann spaces over hyperbolic and quasi hyperbolic spaces
    Math. Pannon. 17 (2006), no. 2, 195-220.
  40. M. Prażmowska, K. Prażmowski
    Some generalization of Desargues and Veronese configurations
    Serdica Math. J. 32 (2006), no. 2-3, 185-208.
  41. M. Prażmowska, K. Prażmowski
    The convolution of a partial Steiner triple system and a group
    J. Geom. 85 (2006), no. 1-2, 90-109.
    DOI10.1007/s00022-006-0051-3
  42. K. Prażmowski, M. Żynel
    Extended parallelity in spine spaces and its geometry
    J. Geom. 85 (2006), no. 1-2, 110-137.
    DOI10.1007/s00022-005-0032-y
  43. V. Pambuccian, K. Prażmowski, K. Sakowicz
    Defining co-punctuality in terms of line-orthogonality in plane hyperbolic geometry
    Acta Math. Hungar. 109 (2005), no. 4, 289-293.
    DOI10.1007/s10474-005-0248-1
  44. M. Pankov, K. Prażmowski, M. Żynel
    Transformations preserving adjacency and base subsets of spine spaces
    Abh. Math. Sem. Univ. Hamburg 75 (2005), 21-50.
    DOI10.1007/BF02942034
  45. K. Prażmowski, K. Radziszewski
    Direct product of affine partial linear spaces, general approach
    J. Geom. 83 (2005), no. 1/2, 175-195.
    DOI10.1007/s00022-005-0018-9
  46. K. Prażmowski, M. Żynel
    General projections in spaces of pencils
    Beitr. Algebra Geom. 46 (2005), no. 2, 587-608.
  47. A. Matraĥ, A. Mierzejewska, K. Prażmowski
    Some chain geometries determined by transformation groups
    Result. Math. 46 (2004), no. 3-4, 251-270.
    DOI10.1007/BF03322886
  48. A. Naumowicz, K. Prażmowski
    The geometry of generalized Veronese spaces
    Result. Math. 45 (2004), no. 1-2, 115-136.
    DOI10.1007/BF03323002
  49. K. Prażmowski
    Multidimensional euclidean geometry of cycles and axes
    Algebra, Geom. Appl. Semin. Proc. 3-4 (2004), 5-18.
  50. K. Prażmowski
    Projections of cylinders and generalization of the parabeln model of affine geometry
    Demonstratio Math. 37 (2004), no. 1, 177-189.
  51. K. Prażmowski, M. £apiñski
    On set-theoretic and cyclic representation of the structure of barycentres
    Demonstratio Math. 37 (2004), no. 3, 619-638.
  52. K. Prażmowski, M. Żynel
    Geometry of the structure of linear complements
    J. Geom. 79 (2004), no. 1-2, 177-189.
    DOI10.1007/s00022-003-1446-z
  53. K. Prażmowski, M. Żynel
    Affine geometry of spine spaces
    Demonstratio Math. 36 (2003), no. 4, 957-969.
  54. K. Prażmowski, M. Żynel
    Automorphisms of spine spaces
    Abh. Math. Sem. Univ. Hamburg 72 (2002), 59-77.
    DOI10.1007/BF02941665
  55. A. Naumowicz, K. Prażmowski
    On Segre's product of partial line spaces and spaces of pencils
    J. Geom. 71 (2001), no. 1-2, 128-143.
    DOI10.1007/s00022-001-8557-1
  56. K. Prażmowski
    On a construction of affine Grassmannians and spine spaces
    J. Geom. 72 (2001), no. 1-2, 172-187.
    DOI10.1007/s00022-001-8579-8
  57. K. Prażmowski
    Extensions of complete graphs to regular partial linear spaces
    Geom. Wykr. i Graf. Inż. 5 (1999), 63-72.
  58. K. Prażmowski, K. Radziszewski
    Projections and projective collineations in semiaffine line spaces
    Rend. Sem. Mat. Messina Ser. II 21 (1999), no. 6, 33-52.
  59. H. Oryszczyszyn, K. Prażmowski
    On projections in projective spaces
    Demonstratio Math. 31 (1998), no. 1, 193-202.
  60. H. Oryszczyszyn, K. Prażmowski
    On projections in spaces of pencils
    Demonstratio Math. 31 (1998), no. 4, 825-833.
  61. K. Prażmowski
    On some general properties of oriented congruence
    Demonstratio Math. 28 (1995), no. 2, 369-382.
  62. K. Prażmowski, K. Radziszewski
    A characterization of a class of Laguerre spaces
    Zeszyty Nauk. Geom. (1995), no. 21, 3-39.
  63. K. Poreda, K. Prażmowski
    On some families of symmetries in affine spaces and on involutive generators of projective plane groups
    Demonstratio Math. 27 (1994), no. 1, 115-122.
  64. M. Muzalewski, K. Prażmowski
    Axiomatic investigations on symplectic geometry
    Demonstratio Math. 26 (1993), no. 2, 295-306.
  65. K. Prażmowski
    On a class of semicorrelations in projective spaces
    Zeszyty Nauk. Geom. 20 (1993), 77-86.
  66. K. Prażmowski
    On some special classes of homogeneous metric affine planes
    Zeszyty Nauk. Geom. 20 (1993), 61-67.
  67. K. Prażmowski
    On some strange orthogonality relations
    Zeszyty Nauk. Geom. 20 (1993), 69-75.
  68. W. Leoñczuk, K. Prażmowski
    Projective quasiquadrangles and fan spaces
    Zeszyty Nauk. Geom. 19 (1991), 33-45.
  69. K. Prażmowski
    A characterization of some classes of weak metric-affine planes defined in terms of groups of orthogonalizations
    Zeszyty Nauk. Geom. 19 (1991), 3-16.
  70. K. Prażmowski
    On extendability of weak metric-affine planes to a space
    Zeszyty Nauk. Geom. 19 (1991), 17-31.
  71. M. Muzalewski, K. Prażmowski
    On some geometric and algebraic structures associated with the collineation group of a flag
    Zeszyty Nauk. Geom. 18 (1990), 41-51.
  72. H. Oryszczyszyn, M. Prażmowska, K. Prażmowski
    Classical and Non--classical Pasch Configurations in Ordered Affine Planes
    Form. Math. 1 (1990), no. 4, 677-680.
  73. M. Prażmowska, K. Prażmowski
    Remarks concerning foundations of ordered affine geometry
    Bull. Polish Acad. Sci. Math. 38 (1990), no. 1-12, 113-116.
  74. K. Prażmowski
    An axiom system for the class of direct equiaffinities in Fano-Desrguesian affine planes
    Zeszyty Nauk. Geom. 18 (1990), 23-30.
  75. K. Prażmowski
    General metric-projective planes as algebras
    Zeszyty Nauk. Geom. 18 (1990), 31-39.
  76. K. Prażmowski
    Multidimensional geometrical congruences as primitive notions for Euclidean geometry
    Bull. Polish Acad. Sci. Math. 38 (1990), no. 1-12, 99-105.
  77. H. Oryszczyszyn, K. Prażmowski
    On a characterization of weak metric-affine planes admitting reflections
    Zeszyty Nauk. Uniw. Warsz. F. w B-stoku 69 (1989), 75-86.
  78. K. Prażmowski
    An axiomatic description of the Strambach planes
    Geom. Dedicata 32 (1989), no. 2, 125-156.
    DOI10.1007/BF00147427
  79. K. Prażmowski
    Geometry over groups with central symmetries as the only involutions
    Mitt. Math. Sem. Giessen (1989), no. 193, 107.
  80. K. Prażmowski
    On the incidence symplectic and the general metric-projective geometries
    Zeszyty Nauk. Uniw. Warsz. F. w B-stoku 69 (1989), 65-74.
  81. E. Kusak, K. Prażmowski
    Non-Pappian Euclidean space does not exist
    Bull. Polish Acad. Sci. Math. 36 (1988), no. 9-10, 567-569.
  82. M. Prażmowska, K. Prażmowski
    An axiom system describing degenerate hyperbolic planes in terms of directed parallelity
    Demonstratio Math. 21 (1988), no. 4, 913-941.
  83. K. Prażmowski
    On affine localizations of Minor Desargues Axiom and related affine axioms
    Bull. Polish Acad. Sci. Math. 36 (1988), no. 9-10, 571-581.
  84. K. Prażmowski
    On the geometry of oriented hyperplanes in multidimensional metric-projective spaces
    Demonstratio Math. 21 (1988), no. 4, 885-896.
  85. K. Prażmowski
    Some remarks about geometrical structure of exterior hyperbolic plane
    Zeszyty Nauk. Geom. 17 (1988), 97-107.
  86. E. Kusak, K. Prażmowski
    On affine reducts of Desargues Axiom
    Bull. Polish Acad. Sci. Math. 35 (1987), no. 1-2, 77-86.
  87. K. Prażmowski
    Equidistance relations in Minkowski planes
    Zeszyty Nauk. Geom. 16 (1987), 67-71.
  88. K. Prażmowski
    Groups of squares and halfequivalences in geometry
    Colloq. Math. 53 (1987), no. 2, 157-168.
  89. K. Prażmowski
    On some incidence structures on the universe of lines of ordered Minkowski planes
    Zeszyty Nauk. Geom. 16 (1987), 73-81.
  90. K. Prażmowski
    On the structure of the group of isometries of a degenerate hyperbolic plane and a geometry arising from it
    Glas. Mat. Ser. III 22(42) (1987), no. 2, 407-419.
  91. K. Prażmowski
    The notion of directed field as an algebraic counterpart of ordered Euclidean geometry
    Demonstratio Math. 20 (1987), no. 3-4, 561-566.
  92. K. Prażmowski, J. Zabilski
    On a general form of the Bundle Theorem
    Zeszyty Nauk. Geom. 16 (1987), 83-92.
  93. G. Lewandowski, K. Prażmowski
    On affine-free theory of orthonormal base
    Demonstratio Math. 19 (1986), no. 3, 685-691.
  94. G. Lewandowski, K. Prażmowski
    On the Congruence in Bundles
    Zeszyty Nauk. Geom. 15 (1986), 39-48.
  95. G. Lewandowski, K. Prażmowski
    One-dimensional elliptic bundle of symmetries or Euclidean bundle of copunctual lines
    Zeszyty Nauk. Geom. 15 (1986), 27-38.
  96. K. Prażmowski
    Incidence structures with hyperbolas on affine plane
    Zeszyty Nauk. Geom. 15 (1986), 49-58.
  97. K. Prażmowski
    On some incidence structures on Lobatschevsky planes
    Zeszyty Nauk. Geom. 15 (1986), 73-83.
  98. K. Prażmowski
    Relations on lines in hyperbolic geometry and hyperbolic isometry groups acting on lines
    Zeszyty Nauk. Geom. 15 (1986), 59-72.
  99. K. Prażmowski
    Town metric, its similarity group, and associated incidence structures
    Zeszyty Nauk. Geom. 15 (1986), 85-92.
  100. K. Prażmowski
    On the group of similarities in classical geometrical planes
    Demonstratio Math. 18 (1985), no. 4, 933-943.
  101. K. Prażmowski
    On the isosceles trapezium configuration in an abstract way
    Bull. Polish Acad. Sci. Math. 33 (1985), no. 3-4, 159-164.
  102. T. Bromek, M. Moszyñska, K. Prażmowski
    Concerning basic notions of the measurement theory
    Czechoslovak Math. J. 34 (1984), no. 4, 570-587.
  103. M. Grochowska, K. Prażmowski
    Dimension free ordered affine geometry and its axiomatics
    Bull. Polish Acad. Sci. Math. 32 (1984), no. 1-2, 77-80.
  104. K. Prażmowski
    Classical geometrical groups acting on geometrical objects
    Zeszyty Nauk. Geom. 14 (1984), 25-34.
  105. K. Prażmowski
    Congruence versus incidence on the Euclidean plane
    Zeszyty Nauk. Geom. 14 (1984), 35-40.
  106. K. Prażmowski
    Few remarks on the algebraic construction of a pencil and a congruence
    Demonstratio Math. 17 (1984), no. 4, 817-825.
  107. K. Prażmowski
    The hyperbolic geometry with horocycles as primitive notions
    Zeszyty Nauk. Geom. 14 (1984), 41-46.
  108. E. Kusak, K. Prażmowski
    The analytical geometry without coordinates
    Zeszyty Nauk. Geom. 13 (1983), 45-56.
  109. K. Prażmowski
    Various systems of primitive notions for Euclidean geometry based on the notion of circle
    Bull. Polish Acad. Sci. Math. 31 (1983), no. 1-2, 23-29.
  110. K. Prażmowski, P. Rudnicki
    Mizar MSE primer
    Prace IPI PAN vol. 529, Instytut Podstaw Informatyki PAN, Warszawa, 1983.
  111. K. Prażmowski
    Conciseness and hierarchy of theories
    Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 26 (1978), no. 7, 577-583.
  112. K. Prażmowski, L. W. Szczerba
    Interpretability and categoricity
    Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), no. 5, 309-312.
Uwagi do prezentowanych tutaj danych bibliograficznych proszê kierowaĉ do: libmaster@math.uwb.edu.pl .